# SDR SWAA2015071742034

- Difficulty date: July 1, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 35,934 hours, 23,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 90017982
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FIXED VANE SKIN DELAMINATED ON LOWER SURFACE.  REPAIRED SKIN IAW SRM.
